# SDR ASAA2024102853461

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 9,907 hours, 2,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN MISSING AT FLOOR LEVEL. GROUNDED - YES. INSTALLED EXIT ROW COVER AT FLOOR IV R/H SIDE REF MM 25.60.00.
